Asymptotics of the Transition Probabilities of the Simple Random Walk on Self-Similar Graphs

Bernhard Krön, Elmar Teufl

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)393-414
JournalTransactions of the American Mathematical Society
Volume356
Publication statusPublished - 2004

Cite this

Asymptotics of the Transition Probabilities of the Simple Random Walk on Self-Similar Graphs. / Krön, Bernhard; Teufl, Elmar.

In: Transactions of the American Mathematical Society, Vol. 356, 2004, p. 393-414.

Research output: Contribution to journalArticleResearchpeer-review

@article{51cbd08b630b42e4b28ac3470f93fc79,
title = "Asymptotics of the Transition Probabilities of the Simple Random Walk on Self-Similar Graphs",
author = "Bernhard Kr{\"o}n and Elmar Teufl",
year = "2004",
language = "English",
volume = "356",
pages = "393--414",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Asymptotics of the Transition Probabilities of the Simple Random Walk on Self-Similar Graphs

AU - Krön, Bernhard

AU - Teufl, Elmar

PY - 2004

Y1 - 2004

M3 - Article

VL - 356

SP - 393

EP - 414

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

ER -